MAUDE Adverse Event Report: ARTHREX, INC. 130° RADIOLUCENT TARGETING ARM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 130° RADIOLUCENT TARGETING ARM; ORTHOPEDIC MANUAL SURG INSTR
Model Number 130° RADIOLUCENT TARGETING ARM
Medical Device Problem Codes Break (1069); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/26/2025, a facility representative reported via (b)(4) that a cold-welded jig of an 0826-000 impactor pad and 1268-100 130-degree targeting arm broke outside of the patient during a troch nail procedure.No patient was affected.The procedure was completed as normal, and the impactor was taken off at the end.Additional information received on 9/8/2025 from sales rep: it was reported that the break occurred outside of the patient.No fragments were produced.This occurred during a troch nail procedure and was completed as normal as the impactor was just taken off at the end.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged 1268-100, batch number 210929, was received for evaluation.Visual evaluation: the inspection revealed that the threaded connector from batch 1268-100 (lot 210929) was cold-welded to part 0826-000, batch 211082.A hole was left where the connector had been positioned.Functional testing: attempted functional testing could not be completed due to the cold-welded threads between part 1268-100 (batch 210929) and part 0826-000 (batch 211082).The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.The device was manufactured in 2021.

Brand Name
130° RADIOLUCENT TARGETING ARM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23062698
Report Number1220246-2025-03877
Device Sequence Number9850014
Product Code HSB
UDI-Device Identifier00848665028645
UDI-Public(01)00848665028645(11)210903(10)210929
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K021008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130° RADIOLUCENT TARGETING ARM
Device Catalogue Number1268-100
Device Lot Number210929
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown